Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0022-0006

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

Identities with products of (alpha, beta)-derivations on prime rings

Autorzy Vukman, J. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The main purpose of this paper is to prove the following result. Let R be a noncommutative prime ring of characteristic different from two and let D and G = 0 be (\alpha, beta)-derivations of R into itself such that G commutes with alpha and beta. If [D{x), G(x)] = 0 holds for all x is an eleemnt of R then D = lambdaG where lambda is an element from the extended centroid of R.
Słowa kluczowe
PL automorfizm   pierścienie pierwsze   znajdowanie pochodnej  
EN automorphism   prime ring   semiprime ring   derivation  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 2
Strony 291--298
Opis fizyczny Bibliogr. 16 poz.
Twórcy
autor Vukman, J.
Bibliografia
[1] K. I. Beidar, W. S. Martindale III, A. V. Mikhalev, Rings with Generalized Identities, Marcel Dekker, Inc. New York 1996.
[2] M. Bresar, J. Vukman, Orthogonal derivations and an extension of a theorem of Posner, Radovi Mat. Vol. 5 (1989), 237-246.
[3] M. Bresar, J. Vukman, Jordan (?, ?)-derivations, Glasnik Mat. 26 (1991), 13-17.
[4] M. Bresar, On the composition of (?, ß)-derivations of rings, and an application to von Neumann algebras, Acta Sci. Math. (1992), 369-376.
[5] J. C. Chang, ?-derivations with invertible values, Bull. Inst. Math. Acad. Sinica, Vol. 13 (1985), 323-333.
[6] J. C. Chang, On fixed power central (?, ß)-derivations, Bull. Inst. Math. Acad. Sinica, Vol. 15 (1987), 163-178.
[7] J. C. Chang, A note on (?, ß)-derivations, Chinese J. Math., Vol. 19 (1991), 277-285.
[8] J. C. Chang, On (?, ß)-derivations of prime rings, Chinese J. Math. Vol. 22 (1994), 21-30.
[9] M. A. Chaudhry, A. B. Thaheem, (?, ß)-derivations on semiprime rings, Intern. Math. J., Vol. 3 (2003), 1033-1042.
[10] M. A. Chaudhry, A. B. Thaheem, On (?, ß)-derivations of semiprime rings, Demonstratio Math. Vol. XXXVI, 2 (2003), 283-287.
[11] M. A. Chaudhry, A. B. Thaheem, Centralizing mappings and derivations on semiprime rings, Demonstratio Math. Vol. XXXVII, 2 (2004), 285-292.
[12] Jin-Chi Chang, (?, )-derivations of prime rings having power central values, Bull. Inst. Math. Acad. Sinica, 23 (1995), 295-303.
[13] T. C. Chen, Special identities with (?, ß)-derivations, Riv. Mat. Univ. Parma 5 (1996), 109-119.
[14] C. Lanski, Differential identities of prime rings, Kharchenko's theorem and applications, Contemporary Math., 124 (1992), 111-128.
[15] A. B. Thaheem, M. S. Samman, A note on ?-derivations on semiprime rings, Demonstratio Math. Vol. XXXIV, 4 (2001), 783-788.
[16] J. Vukman, On ?-derivations of prime and semiprime rings, Demonstratio Math., Vol. XXXVIII, 2 (2005), 283-290.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0022-0006
Identyfikatory